Health

5 people are sharing Omicron Booster and flu shot side effects

5 people are sharing Omicron Booster and flu shot side effects

  • Some people are combining the latest COVID-boosting drug with this year’s flu shot.
  • It is perfectly safe to get both injections at the same visit, but you may experience mild side effects.
  • Even those who reported unpleasant reactions to the injections said they felt better within a day or two.

Fearing the possibility of a resurgence of COVID-19 this winter, Crystal Ross decided it was time to get a second booster shot in early October.

Ross, a woman in her 40s, told Insider that she previously received three doses of Pfizer’s COVID vaccine: the recommended two-shot regimen followed by a booster. With the new booster available i adapted to the latest variantsshe decided to get Moderna’s bivalent shot in hopes of extending her protection against the virus.

At first, Ross had planned to wait until a few weeks later to get the flu shot. But when an older man at the clinic asked for both a COVID vaccine and a flu shot, she decided to do the same.

“Even though he was in his seventies, he apparently didn’t care at all about getting both shots at the same time. That’s when I realized I was 30 years younger than him, so why should I care if he didn’t?”

Hours after her shots, Ross said she felt “a little slower mentally.” Her hands were slightly tender the next morning, and she “took it easy” most of that day. But when she woke up the second day after the shot, she said she felt completely normal – even “wonderful”.

While Ross emerged from her experience feeling fine, others who doubled up on their winter shots told Insider they had a harder time side effectsincluding fever, headache and nausea.

In clinical trials, most commonly reported side effects because the most recent aggravators of COVID-19 included arm pain, fatigue and headache, he says data from the Moderna and Pfizer trials.

But people who opt for a flu shot and a COVID-boosting drug at the same visit may be slightly more likely to experience unpleasant but temporary reactions, based on a CDC analysis self-reports of those who received reinforcement in the past year.

Some people have reported feeling nauseous after the injections

For Deonys de Cardenas, taking both the bivalent booster and the flu shot followed a day of “pure hell.”

Just a few hours after the injections, she started feeling “weird”, with minor pains and chills. She told Insider that she threw up in the middle of the night and woke up feeling even worse.

“I felt like someone beat me up inside,” she said. “Every muscle was sore. I was freezing and nauseous.”

De Cardenas said that even the thought of eating made her want to throw up, and she felt like she couldn’t get warm enough. She said she felt better the next day, but still had a headache, and was finally better two days after the shot.

Several other people told Insider they experienced headaches and nausea after getting the flu shot and bivalent boosters, even though they didn’t experience the same side effects after previous doses of COVID vaccines.

“I expected weakness and pain in the arm, but the headache and nausea were new compared to other boosters,” Michael Bowling wrote in an email to Insider.

He added that his side effects disappeared within 24 hours, and that he was pleased to have received both injections despite the temporary reaction.

The flu shot and bivalent bocester have affected some people

Lyn Craven told Insider that she had “little to no reaction” to her most recent booster shot and her flu shot, which she scheduled a week apart. Her husband was not so lucky.

Craven said her husband got both his annual flu shot and the bivalent shot on the same day, just like last year.

“He was down and out for 24 hours,” she wrote in an email. “I guess the reactions aren’t bad, but considering he’s never had a reaction to any vaccine before (including getting the flu and the boost last time), it was a surprise.”

Bivalent enhancer, adapted recently in circulation Omicron variant like an earlier version of the virus, it packed a surprise punch for some recipients who doubled up on their shots this year.

Elizabeth Kehle told Insider that she had a low-grade fever and some body aches in the middle of the night after receiving her flu shot and dose. Having received both injections at the same time last year without any side effects, she was surprised by her reaction this time.

“Even if I knew how it would affect me, I would still get the injections,” she said.



#people #sharing #Omicron #Booster #flu #shot #side #effects

Related Articles

Leave a Reply

Your email address will not be published. Required fields are marked *

Back to top button